# SDR DJFA2008043

- Difficulty date: April 28, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N707LX
- Make and model: Cessna 750
- Aircraft serial: 7500078
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED LOSS OF HYD PRESS AND SMOKE IN COCKPIT DURING TAXI.  MAINTENANCE FOUND A HYDRAULIC LINE IN THE RT PYLON RUPTURED CAUSING HYD FLUID TO BE INGESTED IN THE RT ENGINE.  FLUID MOVED THROUGH THE BLEED AIR SYS CAUSING SMOKE AND FOWL ODOR.  MAINTENANCE REPLACED THE LT/RT COALESCER WATER SEPARATOR BAG’S REF: AMM 21-52-00. CLEANED AND INSPECTED HEAT EXCHANGERS AND ACM PLUMBING AS REQUIRED. RAN APU WITH BLEED AIR ON HIGH HEAT AS NECESSARY FOR APPROX 3.0 HOURS WITH NO RESIDUAL ODOR OF HYD FLUID REMAINING.
